Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Gumdrop1111

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Gumdrop1111

  • Rank
    Gumdrop
  • Birthday 12/09/1988

Profile Information

  • Gender
    Female
  • Location
    South Louisiana

Recent Profile Visitors

1103 profile views
  1. I've been on Differin for about 3.5 months, and have seen a dramatic improvement in my acne. The only pimples I get (if you even want to call them pimples) are these little itty bitty teeny weenie white heads that form that I, and only I, would notice. I simply pass one of my finger nails across it and it's gone. Amazing! My only problem now, is this dry, flaky skin. It's rather horrific. I only apply the Differin at night on my forehead, and chin, and then apply Theraplex moisturizer. But sti
  2. How much longer do you have on Solodyn?
  3. Thank you so very much.. I will do just that!!
  4. I've been on Solodyn (45 mg) and Differin cream for about 2 months and a week now. A month ago my doctor said he saw 50% improvement in my skin, and told me to only take the Solodyn during the week, not on weekends.. that he wanted to gradually ween me off of it. Well last week was my third derm. visit and he told me he liked my skins success and to not refill my Solodyn, just finish taking what I have (5 days a week) and when I run out, that's it. I'd say I have about 10 pills or so left.. so
  5. Hi! I'm glad things are looking up for you. And yess.. its amazing what feeling good about yourself does for the way you treat others. Sheesh... Cross your fingers! ;)

    1. Hey you! Nice to hear that you are doing better lately. I really can't believe that skim milk can have an adverse effect on your skin. That sounds odd to me but I'm happy that avoiding it helps in your case. The BP works fine for me too and I'm almost clear by now. It makes such a big differnce on how you treat yourself and others when you feel better, isn't it?!

      1. About four weeks ago I saw a derm. and he actually urged me to stop drinking skim milk. (I was drinking it every morning with cereal at the time) I took up his advice, and you would not believe what a significant difference it made. I stopped drinking milk altogether for about a week after seeing the derm, just to prove to myself that milk was the problem.. and I have to say with a promise, that I did not have one single pimple rear it's ugly head in that one week. I, was amazed. I have no id
      2. The Differin is making a hell of a difference.. and I'm only in week 4. Thank you for asking. :) ALSO, my derm recommended I stop drinking SKIM milk.. you wouldn't believe the difference that made!! WOW!

        1. for a lot of people, it ends in high school. my friend (whose acne had diminished from going to derms) assured me that i only had one more year, my acne would prob. go away in high school. i told her my mother had acne until the middle of college, and my dad had it into his thirties. she was surprised. i guess it just depends on the person, but you definitely shouldn't just stop with the topic

          1. Hey, how is it going? Do you still get breakouts from the medications? Anyway, don't let it get you down. =)

            1. I love facial hair.. not the super long stuff so much, but when guys shave regularly and shape up their facial hair.. gah. -drools-
            2. This post was actually comforting.. especially since its coming from a guy's point of view. I've suffered with acne and the emotional side of it so much, that if I were some random girl you took home, I'd be more than accepting of your scars.. then again, that's just me.
            3. 8 years... I'm 20 now, and it's at it's worst now.
            4. I do see some white-head pimples at the upper right, but the rest of your marks appear to be scars.. but that's just from what I see in the picture. How long have you been on Retin A? The marks could be from the meds as your skin is adjusting to them and purging.
            ×